Actifed Plus Tablet

7.559.44

In stock

Brand Name: Actifed Plus Tablet
Composition: Paracetamol / Acetaminophen (500mg), Pseudoephedrine (30mg), Triprolidine (2.5mg)
Manufactured By: GlaxoSmithKline
Form: tablets
Packing: 10 tablets in 1 strip

Actifed Plus Tablet Description:

Actifed Plus Tablet is a combination of three medicines: Paracetamol, pseudoephedrine and triprolidine which relieve cold symptoms. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Pseudoephedrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Triprolidine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.

Uses:

Actifed Plus Tablet is used in the treatment of common cold symptoms.

Side Effects:

Nausea, Allergic reaction, Sleepiness, Nervousness, Insomnia (difficulty in sleeping), Restlessness, Dizziness, Headache.

Dosage:

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Actifed Plus Tablet may be taken with or without food, but it is better to take it at a fixed time.Take it with food if stomach upset occurs.

Actifed Plus Tablet at best price in India

We deliver Actifed Plus Tablet in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Shop By Category

Actifed Plus Tablet Price

Actifed Plus Tablet

7.559.44

Add to Cart